# SDR A6WA200260077

- Difficulty date: December 18, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: ACM30506
- Part serial: NS169
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG FAILED TO RETRACT ON TAKEOFF.  RECYCLED 3 TIMES.  MAINTENANCE REPLACED RIGHT HYDRAULIC FUSE.  (M)
